# SDR USAA2012120500017

- Difficulty date: December 4, 2012
- Submitted: December 5, 2012
- Operation: Air carrier
- Aircraft: N758US
- Make and model: Airbus A319-112
- Aircraft serial: 1348
- Aircraft time: 30,981 hours, 21,391 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE EMERGENCY LIGHT COVER MISSING AT 6L.  MAINTENANCE REPLACED THE EMERGENCY LIGHT COVER AT 6L - REFERENCE AMM 33-50-00.  LIGHTS OPS CHECK OK.
